CABLE TV Programme Schedule (Text Version) 中文版

Home > 01 Hong Kong Open TV
01 Hong Kong Open TV
Monday, 26 October, 2020
2020/10/26 15:40:34
AM
06:00
Cable News (06:00 - 07:00) [L][CS]
06:30
Cable News (06:00 - 07:00) [CS]
07:00
Morning News [L][CS]
09:00
Shi Jie Duo Mei Li [CS][B]
09:30
Shi Jie Duo Mei Li [CS][B]
10:00
Yes For Fun [CS]
10:30
Yes For Fun [CS]
11:00
Zoo Much Fun [PG][CS]
 
PM
12:00
Travel Club [CS][B]
12:30
Cable News (12:30) [L][CS]
01:00
In the Pursuit of Delicacies [CS]
02:00
4 - Hour Living Circle [CS]
03:00
Quest for The Best - Hiroshima''s Finest Local Okonomiyaki [CS][B]
04:00
HANATAKA-Tips and Trivia [CS][B]
05:00
Telekids [CS]
05:30
Pokémon animation series 18 [CS]
06:00
It’s My Life [Epi.61 [CS][B]
06:30
Clean HK with Love Present:Topics in Focus [CS]
07:00
1900 News [L][CS]
07:30
1930 News [L][CS]
08:00
E-news Headline 1a
08:15
E-news Headline 2a
08:30
30 Minute Meals [CS]
09:00
Road to Healthiness [CS]
09:25
Walch Special:OLD NEWS [CS]
09:30
Fiery Priest, The [Epi.22 [PG][CS][B]
10:30
Ready for Trip:Travel Salad~ See the World~ VI [CS][B]
11:00
Ready for Trip:Chilli Hunter [CS][B]
11:30
2330 News [L][CS]
 
NM
00:00
E-news Headline 1b [PG]
00:15
E-news Headline 2b [PG]
00:30
30 Minute Meals [CS]
01:00
Road to Healthiness [CS]
01:30
Hou Gong Zhen Huan Zhuan [Epi.110 [CS][B]
02:00
Fiery Priest, The [Epi.22 [PG][CS][B]
03:00
Black [Epi.7 [PG][CS][B]
04:00
Clean HK with Love Present:Topics in Focus [CS]
04:30
Ready for Trip:Travel Salad~ See the World~ VI [CS][B]
04:55
Walch Special:OLD NEWS [CS]
05:00
It’s My Life [Epi.61 [CS][B]
05:30
E-news Headline 1b [PG]
05:45
E-news Headline 2b [PG]
 
Dec
S
M
T
W
T
F
S
 
 
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
 
 

PG - Parent Guidance      N - Not suitable for children     L - Live     DL - Delay Live     B - Bilingual     CS - Chinese Subtitle     ES - English Subtitle
For any special programme changes, please refer to the Channel's latest announcement.